# SDR IPXA2022042681507

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300*
- Aircraft serial: 0826
- Aircraft time: 23,628 hours, 14,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Unsecure
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**ACCESS DOOR ABOVE DOOR SLIDE ON MAIN CABIN DOOR UNSECURED. FOUND LOWER HINGE DISBONDED FROM PANEL 831J2 WHICH CAUSED TURN BUCKLE TO BREAK . REMOVED FRONT SUPPORT ARM LINING (PANEL 831J2) AND DEFERRED PER NEF 25 70 52 10 02 ON M 779717. PANEL 831J2 PLACED IN PFM. REF A300 AMM 52 10 13 0401.REMOVED AND REPALCED DAMAGED TURNBUCKLE BALL CUP AND INSTALLED SUPPORT IAW AMM 52-10-13. OPS CK GOOD. THIS CLEARS M779717
